About MEAJO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions to authors | Online submission | Subscribe | Advertise | Contact | Login 
Middle East African Journal of Ophthalmology Middle East African Journal of Ophthalmology
Users Online: 1828   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2013  |  Volume : 20  |  Issue : 1  |  Page : 89-91

Delayed onset chloroquine retinopathy presenting 10 years after long-term usage of chloroquine


Sri Bhagwan Mahavir Vitreoretina Services, Sankara Nethralaya, Chennai, Tamil Nadu, India

Correspondence Address:
Kumar Saurabh
Associate Consultant, Sankara Nethralaya, 18 College Road, Nungambakkam, Chennai - 600006, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-9233.106404

Rights and Permissions

Chloroquine retinopathy is a known complication of long-term use of chloroquine. This retinopathy can appear even after usage of chloroquine has stopped. The present case report describes the history and clinical features of chloroquine retinopathy developing a decade after discontinuing the drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2757    
    Printed67    
    Emailed0    
    PDF Downloaded145    
    Comments [Add]    
    Cited by others 6    

Recommend this journal